# SDR SWAA2019102238073

- Difficulty date: October 13, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A76148
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF ANGLE CRACKED BETWEEN BS. 380 TO BS. 400, BL 0. / INSTALLED ANGLE IAW ACC.
